# SDR A6WA201240240

- Difficulty date: January 12, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 28,334 hours, 27,473 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Mount
- Condition: Broken
- Location: Rt Stab Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STUB FAIRING FWD MOUNT LOOP BROKEN.  R & R IAW SRM 51-42-21.
